# SDR AALA201710119044

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 32,207 hours, 4,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOREMERGENCY LIGHT LENS, FALLS OFF (KNEE LEVEL LIGHT).  REPLACED EMERGENCY LIGHT LENS IAW 33-50-00.
